# SDR BLUA2012F00026

- Difficulty date: June 30, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N801RM
- Make and model: Braero BAE1251000A
- Aircraft serial: 258011
- Engine: Garrtt TFE731*
- System (JASC): 7700 · Engine Indicating System
- Part: Computer
- Part number: 21190108000
- Part serial: 21190108000
- Condition: Warning Light
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPUTER LIGHT ILLUMINATED IN FLIGHT.
